# SDR FDEA201705041357

- Difficulty date: May 4, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N999FD
- Make and model: Boeing 757230
- Aircraft serial: 24748
- Aircraft time: 66,433 hours, 25,251 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Proximity Switch
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

L1 DOOR ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHT INOPERATIVE.  REMOVED AND REPLACED THE PROXIMITY SWITCHES FOR THE GIRT BAR ANNUCIATOR LIGHT ON LT PAX DOOR.  OPS CHECKED GOOD IAW MM 25-66-11-2.
